# SDR P5CA9500057

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Delaminated
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND RIGHT OUTBOARD TRAILING EDGE MIDFLAP DAMAGED AND DELAMINATED.  REPAIRED IN ACCORDANCE WITH BOEING SRM.
